Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes breathing difficulties, fatigue, chest and left arm pain?

I have high blood pressure and am on norvasac and zestril. Living in Colorado springs so in high elevation. Right now I am having breathing difficulties, feeling very exhausted, light chest pain, left arm hurts, blood pressure was 80/72 and pulse 112 and feel like I have a lot of weight pushing down on my body.
Thu, 5 Apr 2018
Report Abuse
Pulmonologist 's  Response
Hello,

Your blood pressure reading is very low and your heart rate is high. Your symptoms indicate a possibility of heart disease. Therefore, I recommend you immediately consult a cardiologist and get blood pressure monitoring, ECG, 2D echo and stress test (treadmill test) done.

You will need hospital admission and cardiac supportive drugs. So don't wait at home. Consult a cardiologist and discuss all of these symptoms.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Kaushal Bhavsar
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Lisinopril


What causes breathing difficulties, fatigue, chest and left arm pain?

Hello, Your blood pressure reading is very low and your heart rate is high. Your symptoms indicate a possibility of heart disease. Therefore, I recommend you immediately consult a cardiologist and get blood pressure monitoring, ECG, 2D echo and stress test (treadmill test) done. You will need hospital admission and cardiac supportive drugs. So don t wait at home. Consult a cardiologist and discuss all of these symptoms. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Kaushal Bhavsar